MAUDE Adverse Event Report: COOK INC ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32182
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the physician intended to place a zenith aaa endovascular graft aaa ancillary component main body extension to prevent further enlargement of the aneurysm.The device was advanced from the right femoral artery, but it became caught on the distal side of the previously placed leg graft and would not advance.The wire was then replaced with a stiffer one, but the delivery system still would not advance, so it was removed from the patient.The user then found that the tip of the delivery sheath was frayed.The tip was manually amended and reinserted from the left side, but it still failed to advance.This part of the procedure was abandoned, but the rest of the procedure was completed with a coil embolization of the left internal iliac artery and placement of another stent graft in the external iliac artery.There were no injuries or additional procedures reported.

Brand Name
ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7593639
Report Number1820334-2018-01784
Device Sequence Number13988761
Product Code MIH
UDI-Device Identifier10827002321820
UDI-Public(01)10827002321820(17)160930(10)5299704
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32182
Device Catalogue NumberESBE-28-39
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight55